# SDR UPS98227946

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUPPORT CHANNEL FOR NR 5 SPOILER PANEL INB DOWNSTOP CASTING CRACKED.  NR 5 SPOILER CHANNEL REPLACED IAW SRM 51-30-02.
